Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stabilization of adiabatic Couette-Poiseuille flow by temperature dependent viscosity


Authors: Moses A. Boudourides and Nicolas Ch. Charalambakis
Journal: Quart. Appl. Math. 47 (1989), 747-751
MSC: Primary 76E05
DOI: https://doi.org/10.1090/qam/1031689
MathSciNet review: MR1031689
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the adiabatic plane Couette-Poiseuille flow of a viscous incompressible fluid between two parallel planes driven by the shearing of the upper plane and a pressure gradient. The viscosity is assumed to depend on the temperature in an appropriate way to insure that every classical solution of the governing equations is asymptotically attracted by the steady Couette-Poiseuille flow profile with the temperature increasing unlimitedly. The proof is based on a priori estimates, obtained by the help of certain identities for solutions of the governing equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76E05

Retrieve articles in all journals with MSC: 76E05


Additional Information

DOI: https://doi.org/10.1090/qam/1031689
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website